# SDR AALA202311021942

- Difficulty date: October 26, 2023
- Submitted: November 2, 2023
- Operation: Air carrier
- Aircraft: N578UW
- Make and model: Airbus A320*
- Aircraft serial: 6035
- Aircraft time: 30,408 hours, 12,454 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Transducer
- Part number: CZ9284E
- Condition: Warning Message
- Location: Zone 700 - Gears
- Stage of operation: AP
- How discovered: V
- Nature of condition: J
- Precautionary procedure: L, O

## Discrepancy

AIRCRAFT WAS GROUNDED: AN EMERGENCY WAS DECLARED ON FINAL APPROACH INTO MCO DUE TO A BRAKES NORMAL SYSTEM ECAM FAULT MESSAGE. FLIGHT CREW ABORTED THE APPROACH AND WENT AROUND TO ACCOMPLISH THE ECAM PROCEDURES. THE AIRCRAFT LANDED SAFELY AT MCO AND THE BRAKES WORKED FINE SO THE AIRCRAFT TAXIED TO THE GATE UNDER ITS OWN POWER. MAINTENANCE REPLACED NORMAL BRAKING SYSTEM PRESSURE TRANSDUCER 14GG PER AMM  32-42-21-000-001-A AND ACCOMPLISHED A SATISFACTORY OPERATIONAL CHECK.
